# SDR COEA2009032502912

- Difficulty date: March 25, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 33,254 hours, 39,876 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN HEAVY CHECK:  FOUND FR27 LT SIDE AT CREASE BEAM DAMAGED.  DAMAGED AREAS EXCEED OUT OF DAMAGE TOLERANCE.
